# SDR WVER201806030001

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 33,997 hours, 27,607 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187013
- Condition: Chafed
- Location: Pax Door
- Part time: 33,997 hours, 27,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE,  FUSELAGE SIDE,  AFT 16 HINGE LUGS LANDS CHAFED AND LUG HINGE PIN HOLES OBLONG,  ALL HINGE PINS HOLES WERE WORN.
